# SDR HEEA086655

- Difficulty date: May 21, 2003
- Submitted: May 27, 2003
- Operation: General aviation
- Aircraft: N2014K
- Make and model: Bell 412
- Aircraft serial: 33020
- Aircraft time: 17,959 hours
- System (JASC): 3212 · Emergency Flotation Section
- Part: Float
- Part number: D24921119
- Part serial: 0321
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LT AFT FLOAT BAG FAILED 6 MONTH INSPECTION (LEAK).
